Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases for complete $ell$-wide families.
Author(s) Katalin Friedl, Gleb Gusev, Lajos Rónyai
TypeArticle in Journal
ISSN0033-3883
LanguageEnglish
JournalPubl. Math.
Volume70
Number3-4
Pages271--290
PublisherUniversity of Debrecen, Institute of Mathematics, Debrecen
Year2007
Edition0
Translation No
Refereed No
Webmaster